# SDR QXEA200601857

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,603 hours, 28,309 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Switch
- Condition: Sticking
- Location: Engine Start
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2139 - NR 1 ENGINE FAILED TO LIGHT OFF, RAMP REPORTED LOTS OF WHITE SMOKE COMING FROM REAR OF NACELLE.  SMELL OF FUEL INSIDE AND OUTSIDE DURING START ATTEMPT.  RAN START ABORT CHECKLIST.  CAUSE UNKNOWN.  MAINTENANCE INSPECTED, FOUND AUTO RELIGHT SWITCHES TO BE STICKING.  OPERATED NR 1 POWER LEVER THROUGH FULL TRAVEL.  STARTED NR 1 ENGINE SEVERAL TIMES IN AUTO POSITION.  AIRCRAFT OPERATED NORMALLY IN ALL STARTS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
